# SDR USAA070572

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Bs 943 Lbl 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 943 LBBL 17.20 HAS CORROSION.  INSTALLED NEW SECTION OF TRACK PER SRM 53-00-53, FIG 201; CORR TASK C53-202-01, DEFECT SIZE:  .5 X 1.5 INCH.
